# SDR UALA2011070603343

- Difficulty date: July 6, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,038 hours, 10,595 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Exhaust Valve
- Part number: 672951001
- Part serial: 85
- Condition: Seized
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NO EQUIP COOLING EICAS & LT ON FINAL AS ZERO DIFF PRESSURE REACHED.  STBY OK ON TAXI IN.  MAINT TEXT:  FWD LOWER EQUIP COOLING EXHAUST VALVE IS SEIZED.  INV CLASS (685-9211) REMOVED AND REPLACED FORWARD OVERBOARD VALVE PER MM, LEAK CHECK OKAY.
